Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. I’ve been on Prevacid for almost two years. I had no problems until recently I begun to feel nausious at times. Is it possible that Prevacid is causing another problem in my stomach that results like this?? How “safe” that drug is?? Can I use it in long term or should I replace it?? Thanks for answers!

Loading...


Prevacid can indeed make people nauseous, especially when taking it for a longer period of time. But, that may not be the reason - it may be that something else is going on. I think that it would be good thing to switch to a different proton pump inhibitor such as Prilosec, Aciphex, or Protonix just to see if anything will change. All of these work n the exact same way and are equally efficacious. I know that for long term usage there's a theoretical concern of stomach cancer but that has not been proven yet.
Reply

Loading...